# SDR USAABA03021

- Difficulty date: June 21, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM FRA TO PHL, CREW RECEIVED THE ECAM WARNING 'E'EC GEN 2 FAULT.'  THE GENERATOR WOULD NOT RESET.  CREW ATTEMPTED TO START THE APU.  THE APU WOULD NOT START AT FL360 OR FL300. APU FINALLY DID START AT 14,000 FT.  MAINTENANCE REPLACED THE GCU, BUT FINAL FIX WAS TO REPLACE THE IDG.  AFTER EXTENSIVE T/S, THE APU WAS REPLACED. (M)
